| Catalog Number |
CR40G |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a lar case and didn't get stapled instead all staples came out without forming b shape.Another reload was used to complete the procedure successfully.The procedure was delayed by 20 minutes.No patient consequences were reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/5/2026.D4: batch # unk.E1: unk initial reporter first name.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 4/3/2026.D4: batch # 525c84.Investigation summary: the product was returned to ethicon endo surgery for evaluation.Visual inspection was conducted on the returned reload.Visual analysis of the returned sample revealed that the cr40g reload was received with no apparent damage and along with its opened packaging.The reload was received void of staples, with the washer completely cut, drivers exposed, and the knife recess below the cartridge deck.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the reload was received fully fired.Device history review: a manufacturing record evaluation was performed for the finished device batch number 525c84, and no non-conformances were identified.